Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrible Effexor withdrawal symptoms!

Posted by Sachikon on April 25, 2004, at 19:05:36

In reply to Re: Horrible Effexor withdrawal symptoms! Iceofire, posted by hageshe on April 10, 2003, at 16:35:09

I was on Effexor for 3 years 150mg. Like you I realized that my life was being slowly sucked away from me. I was sleeping all the time and had no energy even when awake. My mental capacity was diminished and dull.
I quit cold turky about 6 weeks ago and thought I'd never make it. The shivers finally subsided after about 3 weeks. I still experience them if I haven't had enough sleep or if I consume any alcohol. The dreams and restless nights are down to about once or twice a week.
Despite the continued withdrawal things are so much better! I really, really encourage you to try again to get past week 2. Things really started imporoving around that time. After week 3 I began to feel free and alive. My mind is becoming sharper every day and I'm feeling better than I remember feeling in ages. My husband says he's finally getting his wife back.
I know I am getting my life back in ways I am only beginning to realize.
I know it is difficult. I thought I was going to go crazy many, many times the first week or two. Try and find strength in counting down the days and know that it will get better. It will be worth the pain of quitting.
I wish you the best of luck and will be "pulling" for you to make it. -S


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sachikon thread:12459
URL: http://www.dr-bob.org/babble/20040423/msgs/339935.html